# SDR ASAA2023092045212

- Difficulty date: September 20, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 56,667 hours, 16,944 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 26658
- Condition: Faulty
- Location: L/H Ecs Bay
- Part time: 25,851 hours, 7,987 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING MASTER CAUTION RECALL. GROUNDED - YES. (RESOLVED ON W/O: 1969927 TASKCARD: N/R-00003 ) ACCOMPLISHED L/H PZTC BITE AND HAD "THIS PACK TCV" FAULT ON BITE, PREV FLIGHT AND VERIFY REF FIM 21-62 TASK 830.REMOVED AND REPLACED LEFT, TCV (V139) REF AMM 21-51-10. OPERATIONAL TEST PASS. THIS CLEARS MEL 21-32B C/N:20033593 SEAMC NOTIFIED AND PLACARD REMOVED. GROUND VERIFICATION TEST SUCCESSFUL.
